Full Ideals of Polynomial Rings.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 315-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__125_4_178817,
author = {A. Kreuzer and Carl J. Maxson},
title = {Full {Ideals} of {Polynomial} {Rings.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {315--326},
year = {1998},
volume = {125},
number = {4},
zbl = {0897.13023},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178817/}
}
A. Kreuzer; Carl J. Maxson. Full Ideals of Polynomial Rings.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 315-326. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178817/